Alert archive / Ohio / Severe Thunderstorm Warnings in 1999
Severe Thunderstorm Warning 32, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 3, 1999, 2:39 PM EDT for Ashtabula County, Ohio. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 3, 1999, 2:39 PM EDT (18:39 UTC)
- Expired
- Jul 3, 1999, 3:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
County Ashtabula County, OH
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KCLE 031844 RRA SVRCLE OHC007-031915- BULLETIN - EAS ACTIVATION/IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 239 PM EDT SAT JUL 3 1999 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ASHTABULA COUNTY IN NORTHEASTERN OHIO * UNTIL 315 PM EDT * AT 238 PM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 9 MILES NORTHEAST OF JEFFERSON OR 1 MILE SOUTH OF KELLOGGSVILLE... MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL MOVE NEAR... KELLOGGSVILLE BUSHNELL SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS~. $$ WSF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:05 PM EDT, 34 minutes earlier.
Area forecast discussion, Jul 3, 2:05 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 205 PM EDT SAT JUL 3 1999 MAIN CONCERN IS STILL POTENTIAL FOR LATE AFTN AND EVE TSTMS OVR CWA. ACTVTY WI/LMIC MOVG E. SOME MINOR SWRD XTNTN OF CNVCTN OVR NRN IL BUT MAIN BODY LKLY TO MOV ACRS MI. LKLY TO BE NUMEROUS OUTFLOW BOUNDARIES ON WHICH TSTMS COULD BE GENERATED. MODELS BRING SOME PVA ACRS AREA BUT DISAGREE ON TIMING. ETA ALSO HANGS ON TO IT TOO LONG. BOTH MODELS RPDLY REDUCE MEAN RH VALUES AFT 12 HRS WHICH SEEMS RSNBL. MD LVL WAA PROGGED TO MOV E AND N OVR AREA TNGT AND SHOULD CAP ACTVTY FOR THE 4TH AND THRU MON. ATTM MAY MAKE NO MENTION OF TSTMS ACRS NW PARTS OF STATE FOR TNGT PD BUT MAY HV TO CARRY A RMNDR OF AFTN PD THAT AREA. FARTHER EAST CHC POPS LOOK IN LINE WITH REALITY...ALTHO ANY ACTVTY IS LKLY TO BE PRETTY WIDELY SCATTERED. ATTM WL NOT ISSUE AN EXCESSIVE HEAT ADVISORY. VALUES APPCHG THE LOW END OF THE ADVISORY CRITERIA (105 DEGREE HEAT INDEX). WL BE RUNNING WITH A DRY FCST SUN THRU MON. GUID TMPS LOOK RSNBL SO PRBBLY WON/T CHG MUCH. .CLE...NONE. VRCEK
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 3:14 PM EDT | Tornado Warning | CLE | Ashtabula | 36 min |
| Jul 3, 4:18 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 47 min |
| Jul 3, 5:05 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 65 min |
| Jul 3, 5:14 PM EDT | Tornado Warning | CLE | Ashtabula | 46 min |
| Jul 3, 6:00 PM EDT | Tornado Warning | CLE | Ashtabula | 50 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 1999Every severe thunderstorm warning in 1999
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.